| Model Number |
CCWET5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient experienced inadequate near vision.Clinical reason for explant was lens power selection error for initial surgery.The iol was exchanged for another lens model 4 months 4 days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
Correction information was provided in d.4.Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.The file states: "clinical reason is lens power selection error for initial surgery".The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that lens power selection error was the clinical reason for the reported complaint.Based on this information, the product did not cause/contribute to the event.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).